MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE
Model Number 4100132000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device was found to be missing components during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
The user facility reported the device was found to be missing components during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
5/32IN INCH DRILL WITH KEY
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9932808
Report Number0001811755-2020-00880
Device Sequence Number574178
Product Code HRX
UDI-Device Identifier04546540068187
UDI-Public04546540068187
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100132000
Device Catalogue Number4100132000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2020
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1